# SDR IPXA11170358

- Difficulty date: November 1, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 10,161 hours, 6,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960300006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING CENTER FLAP UPPER SKIN BETWEEN RIBS 21 AND 23, STRINGERS 2.6 AND 2.7, EXISTING REPAIR DOUBLER IS GOUGED.  REPAIRED LT WING CTR FLAP UPPER SKIN BETWEEN RIBS 21 AND 23, STRINGERS 2.6 AND 2.7 IAW STA-SA EA 300-5750-01-A3596-I/R AND EO A300-5750-45074-A.
